I'm so sorry you are suffering.
The beginning of my second month on lupron I got a horrid headache that lasted days and days. When I finally called the doctor about it he wanted me to use add-back therapy, but before I got a chance to start it the headache finally eased off.
With lupron, our hormone levels spike before they drop off, so I'm told it's the drastic shift that likely caused the headache. I always got a migraine with my period too, (also a hormone shift), but this whopper was much worse. Maybe because it just lasted so long. It didn't stop like a regular headache, but rather tapered off slowly over the week. (It was years ago and I still remember it well because it was Christmas)
Shortly after that... my hot flashes started, so I knew the lupron had indeed kicked in ~~~and~~~ my pain improved and no PMS. Lupron wasn't easy, but it was better than the horrible bleeding, pain and PMS too.
Post hyst/bso my headaches are much better. I am fortunate to be well balanced with my HRT, but the price has been hefty, as I continue to have stage IV endo from what couldn't be removed from my colon.
I hope you start to feel better soon!